# SDR AALA950513

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702AA
- Make and model: Boeing 727223
- Aircraft serial: 22460
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 31073105
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING SHOP TEST INFLATION, EMERGENCY EVACUATION SLIDE SEAM FAILED, SCRAPPED EMERGENCY EVACUATION SLIDE.  (Z)
